Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TelephoneKiosk

2 Months And Still Getting Acne

Recommended Posts

So I just finished my second month of Accuntane (I think I have 4 months left now) and I'm still getting some acne. Is this normal, or should I have stopped getting acne by now?

Share this post


Link to post
Share on other sites

It's totally normal. Some people aren't clear until the end of treatment, but it varies greatly. On my first round, I wasn't clear until month 5. I just started my 2nd course.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×